I've recently been trying the Munro mouth spray with 3% good grade HP and I have noticed feeling slightly woozy afterwards, I haven't seen any mention of this effect elsewhere. Should I stop doing it?
I've had a adverse reaction to inhalation of hydrogen peroxcide. Has anyone else reported an autoimmune response to taking h202 internally?
Have been using H2O2 inhalation for a week or so:
3-5 sprays per 2 or 3 inhalations per day, any chance my lightheadedness is a side effect? If yes, what to do?
Hello. I started the inhalation 3% a few days ago and was feeling like my lungs were opening up but then last night I had a headache and woke up with a fever and have chunky coughing and feel very fluish. I am thinking that I had a lot of toxins in my lungs and there are all coming out. Healing crisis. How should I proceed? I did one spray today but feel like crapola.
I need help, I have been using the Hydrogen Peroxide Inhalation method, and after 2 1/2 days the back of my mouth has dried up and it hurts to swallow, it is almost like a sore throat, is this regular, I have stopped using it until I can get the sprayer that was recommended......any recommendations or answers, is this what generally happens when you first start it? When can I expect an answer?
Have you ever experienced people complaining about burning in the throat from hydrogen peroxide inhalation? I am desperate for a cure and started the therapy yesterday with 3% peroxide, but am experiencing a burning in my throat. Any suggestions? I have Hashimoto and lung nodules, one of which is quite large and giving me troubles. Makes me cough all the time. Has turned into COPD. Please let me know what I can do.
I have been using H2O2 inhalation method using spray bottle for a week now. I take 4-5 sprays 3-4 times a day directly to my throat while inhaling. I use 12% FGHP diluted to 3% with one part colloidal silver (10ppm). Recently I started feeling really dry throat all the time. Any idea if H2O2 is causing the dry throat symptom?
I am having a strange side effect.... my tongue, towards the back of my mouth as far back as I can see, has turned brown with yellow at the edges. It also feels "fuzzy" like all the "buds"(sorry I don't know the technical term) are all "riled up". I am not scared, but have discontinued the method until I can identify what is happening. I still believe this is a helpful remedy and would like to continue if this is just a symptom of detoxing.
Hi, i have been inhaling 3%hp for the past 3 days and have a slight chest cold. I imagine it is due to a "detoxing" or die off of bad stuff and i would like to know if anyone else has experienced the same. Thanks.
I began taking HP by the inhalation method (mouth sprinkling), one shot first day and then I increased one more per day until completing 10 shots one time, at 10th day. Then, the following 5 days I changed to 10 shots in the morning, and 5 shots in the afternoon. At 16th day I began to experience deep dreams and difficulty to awake, but besides diurnal drowsiness and fatigue, which affected my productivity a lot, therefore I wanted to be in bed (I work at home). Is a sensation similar to hangover. This sensation was prolonged for 5 days more until I had to stop. Today I have not inhaled the product and I returned to normality. I wanted to experience HP before giving the remedy to my mom, who really needs it.
Now I don't know what to do. Please, someone has experienced the same thing? How did you resolve this issue?
I should say that before the hangover I felt great.
Thank you folks and Earth Clinic.
Have a QUESTION... If doing the inhaling with 3% hydogen peroxide I notice a white thick film developing on my tongue. Easy to spit out but is that normal. Also I am using food grade hydogen peroxide diluted to 3% by using 40ml of the 35% and adding diluted water to make up 500ml. How safe is that?
My first experience with hydro peroxide was very scary, with a strange side effect. I used 35% FG-HP dilluted to 3% as I have read about. Then mixed 1 drop in a clean 4oz nasal sprayer with 4oz of distilled water.
I then ingested, (inhaled) two fine mist sprays by mouth. About 10 seconds after injesting I felt a very strange "hot rush like feeling" and my heart beat increased to a intense exercise level.
I felt very light headed & dizzy. However, my heart rate did slow down after a few minutes and I was fine except, my head and ears were very warm as if I had a fever...
My first though was that maybe I used too much for the first time.
The next day, I mixed one TLB spoon of the 3% in 32oz of the distilled water.
I took just three small sips, and the very same thing happened just not as intense..
I'm too scared to try it again. My question is: Do you know what is happening and why HP effects me this way?
Any help would be greatly appreciated.
Bill's inhalation method turned my tongue yellowy green for more than two weeks though. I only did it for about two weeks and then saw that my tongue was yellowy green. This lasted for about two and a half weeks and freaked me out. I put lemon juice in my water and I think that helped get rid of it. I just want readers to know that this is a risk. However, I am going to try the other method - ingesting the 35% food grade H202. I will let you know how I get on. Danny. If anybody wants to talk to me about this, Bill has my phone number.
I used hydrogen peroxide (food grade mix to 3% mixture), that I inhaled. I misted and inhaled and I couldn't breath had to call 911. Thought I was going to pass out. Scared the hell out of me.